Alert archive / Arizona / Wind Advisories in 2011

Wind Advisory 10, NWS Flagstaff, AZ

April 2, 2011Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 2, 2011, 3:08 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 2, 2011, 11:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2011, 3:08 AM MST (10:08 UTC)
In effect from
Apr 2, 2011, 11:00 AM MST
Expired
Apr 2, 2011, 6:35 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2011-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2011-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4212 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WWUS75 KFGZ 021008
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
308 AM MST SAT APR 2 2011

AZZ004-005-009-012-013-015-039-040-021815-
/O.NEW.KFGZ.WI.Y.0010.110402T1800Z-110403T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...WINSLOW...HOLBROOK...
SNOWFLAKE...FLAGSTAFF...DILKON
308 AM MST SAT APR 2 2011

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MST
THIS EVENING. 

* TIMING: SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING BECOMING
  STRONGEST BY THE LATE AFTERNOON AND EARLY EVENING...BEFORE
  DECREASING FOR MOST AREAS OVERNIGHT. EVEN GUSTIER CONDITIONS ARE
  LIKELY DURING THE DAYTIME ON SUNDAY.

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45
  MPH ARE EXPECTED...ESPECIALLY ACROSS HIGHER TERRAIN AND
  DOWNSLOPE AREAS SITUATED NORTHEAST OF HIGHER TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
2 follow-up statements
660 
WWUS75 KFGZ 022131
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
231 PM MST SAT APR 2 2011

AZZ004-005-009-012-013-015-039-040-030545-
/O.NEW.KFGZ.WI.Y.0011.110403T1800Z-110404T0300Z/
/O.CON.KFGZ.WI.Y.0010.000000T0000Z-110403T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...WINSLOW...HOLBROOK...
SNOWFLAKE...FLAGSTAFF...DILKON
231 PM MST SAT APR 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

* TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH THE
  AFTERNOON AND EARLY EVENING...BEFORE DECREASING OVERNIGHT. EVEN
  STRONGER WINDS ARE LIKELY ON SUNDAY...ESPECIALLY ACROSS HIGHER
  TERRAIN AND DOWNSLOPE AREAS LOCATED TO THE NORTHEAST OF HIGHER
  TERRAIN. 

* WINDS: FOR TODAY...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF
  40 TO 45 MPH ARE EXPECTED. FOR SUNDAY...SOUTHWEST WINDS OF 25
  TO 35 MPH WITH GUSTS OF 45 TO 55 MPH...WHICH MAY PRODUCE AREAS
  OF BLOWING DUST AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ006>008-010-011-014-016-017-030545-
/O.NEW.KFGZ.WI.Y.0011.110403T1800Z-110404T0300Z/
GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI...
PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO...ST. JOHNS...
SPRINGERVILLE...SHOW LOW
231 PM MST SAT APR 2 2011

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. 


* TIMING: SOUTHWEST WINDS WILL INCREASE LATE SUNDAY MORNING
  BECOMING STRONGEST BY THE LATE AFTERNOON BEFORE DECREASING
  OVERNIGHT.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55
  MPH ARE EXPECTED...ESPECIALLY ACROSS HIGHER TERRAIN AND
  DOWNSLOPE AREAS LOCATED NORTHEAST OF HIGHER TERRAIN. AREAS OF
  BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
379 
WWUS75 KFGZ 030135
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
635 PM MST SAT APR 2 2011

AZZ004-005-009-012-013-015-039-040-030945-
/O.CAN.KFGZ.WI.Y.0010.000000T0000Z-110403T0400Z/
/O.CON.KFGZ.WI.Y.0011.110403T1800Z-110404T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...
635 PM MST SAT APR 2 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SUNDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM
MST SUNDAY. 

WINDS HAVE LOWERED TO BELOW ADVISORY LEVELS THIS EVENING. EXPECT
ANOTHER ROUND OF STRONG WINDS ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ006>008-010-011-014-016-017-030945-
/O.CON.KFGZ.WI.Y.0011.110403T1800Z-110404T0300Z/
GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI...
PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO...ST. JOHNS...
SPRINGERVILLE...SHOW LOW
635 PM MST SAT APR 2 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. 

* TIMING: SOUTHWEST WINDS WILL INCREASE LATE SUNDAY MORNING 
  BECOMING STRONGEST BY THE LATE AFTERNOON BEFORE DECREASING 
  OVERNIGHT. 

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 
  MPH ARE EXPECTED...ESPECIALLY ACROSS HIGHER TERRAIN AND 
  DOWNSLOPE AREAS LOCATED NORTHEAST OF HIGHER TERRAIN. AREAS OF 
  BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 1, 8:30 PM MST, 6 hours 38 minutes earlier.

Area forecast discussion, Apr 1, 8:30 PM MST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
830 PM MST FRI APR 01 2011

.SYNOPSIS...A STORM SYSTEM WILL APPROACH THE STATE SATURDAY BRINGING
INCREASING SOUTHWEST WINDS. THE SYSTEM WILL MOVE ACROSS THE REGION
SUNDAY...WITH VERY STRONG SOUTHWEST WINDS...A CHANCE OF RAIN AND SNOW
SHOWERS...AND MUCH COOLER TEMPERATURES. DRY WEATHER IS EXPECTED
MONDAY AND TUESDAY.

&&

.DISCUSSION...NO NEW DEVELOPMENTS IN THE WEEKEND WEATHER PATTERN. A
STRONG WEATHER DISTURBANCE IS STILL SET TO APPROACH ARIZONA ON
SATURDAY AND BRUSH ACROSS THE AREA ON SUNDAY.

FOR SATURDAY...SOUTHWEST WINDS WILL INCREASE BECOMING 20 TO 30 MPH
WITH GUSTS TO NEAR 40 MPH...ESPECIALLY FROM THE MOGOLLON RIM
NORTHWARD. WIND GUSTS MAY BRIEFLY APPROACH ADVISORY LEVELS NORTH OF
THE MOGOLLON RIM ON SATURDAY AFTERNOON BUT THAT IS ABOUT IT.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ACROSS
NORTHEAST ARIZONA...AND A RED FLAG WARNING HAS BEEN ISSUED FOR THESE
AREAS FOR SATURDAY AFTERNOON.

MODELS SHOW THE A SURFACE COLD FRONT NEAR THE UTAH/ARIZONA BORDER
AROUND SUNRISE SUNDAY...WILL MOVE INTO CENTRAL ARIZONA BY LATE IN
THE AFTERNOON. THE APPROACH OF THE FRONT WILL COMBINE WITH DAYTIME
BOUNDARY LAYER MIXING AND RESULT IN VERY STRONG WINDS ACROSS THE
AREA WITH GUSTS UP TO 55 MPH LIKELY. THE STRONGEST WINDS WILL OCCUR
ACROSS EASTERN ARIZONA WITH AREAS OF BLOWING DUST AND REDUCED
VISIBILITY POSSIBLE.

CURRENT FORECAST HAS LOW TO MODERATE CHANCES FOR PRECIPITATION
ACROSS NORTHERN ARIZONA ON SUNDAY. HOWEVER...RECENT MODEL SOLUTIONS
ARE TRENDING TOWARDS A MUCH DRIER FRONTAL SYSTEM. IF THIS TREND
CONTINUES FOR A COUPLE OF ADDITIONAL MODEL CYCLES THE CHANCE FOR
PRECIPITATION ON SUNDAY...AS CURRENTLY DEPICTED IN THE GRIDS...WILL
BE QUITE A BIT LOWER.

TEMPERATURES ON SUNDAY WILL BE MUCH COOLER THAN THE PREVIOUS FEW DAYS
WITH SOME ADDITIONAL COOLING ON MONDAY. TEMPERATURES WILL WARM TO
SEASONABLE LEVELS ON TUESDAY. MODELS ARE PROMISING THAT ANOTHER LOW
PRESSURE SYSTEM WILL APPROACH ARIZONA BY MIDWEEK POTENTIALLY
BRINGING A FRESH ROUND OF WIND AND SHOWERS FOR THE LATTER HALF OF
THE WEEK.

&&

.AVIATION...FOR THE 06Z PACKAGE...VFR CONDITIONS ARE EXPECTED FOR
THE NEXT 24 HOURS. DUE TO AN APPROACHING LOW...SOUTHWEST WINDS 10-20
KTS WITH HIGHER GUSTS WILL DEVELOP FROM 15 TO 18Z...INCREASING TO
15-30 KTS WITH GUSTS TO AROUND 35 KTS AFTER 18Z. LOCALLY STRONG AND
GUSTY WINDS WILL CONTINUE THROUGH SATURDAY NIGHT. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...
SATURDAY AND SUNDAY...EXPECT DRY WEATHER AND VERY WARM TEMPERATURES TO
CONTINUE THROUGH SATURDAY. WINDS WILL BECOME STRONG ON SATURDAY AND
RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT ACROSS NORTHEASTERN
ARIZONA AND A RED FLAG WARNING HAS BEEN ISSUED FOR ELEVATIONS BELOW
7000 FEET. ELSEWHERE...WINDS AND/OR RELATIVE HUMIDITIES MAY BRIEFLY
APPROACH RED FLAG CRITERIA. FOR SUNDAY...A COLD FRONT WILL CROSS
NORTHERN ARIZONA...BRINGING STRONGER SOUTHWEST WINDS...ALONG WITH
MUCH COOLER TEMPERATURES AND A CHANCE OF RAIN AND SNOW SHOWERS.

MONDAY THROUGH WEDNESDAY...BELOW NORMAL TEMPERATURES WILL CONTINUE
MONDAY WITH LIGHTER NORTHERLY WINDS AND DRY CONDITIONS. BY
TUESDAY...ABOVE NORMAL TEMPERATURES WILL RETURN ALONG WITH CONTINUED
DRY CONDITIONS AND LIGHT SOUTHWESTERLY WINDS. ANOTHER STORM SYSTEM IS
POSSIBLE BY WEDNESDAY WITH A CHANCE OF PRECIPITATION AND INCREASING
SOUTHWESTERLY WINDS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING SATURDAY FROM
NOON TO 8 PM MST FOR AZZ109>114-139-140.

&&

PUBLIC................MCCOLLUM/DB
AVIATION/FIRE WX......MCCOLLUM/DJO

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 1, 3:30 PM MST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 PM MST FRI APR 1 2011

AZZ004>018-037>040-020700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
438 AM MST FRI APR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ON SATURDAY....AN UPPER-LEVEL LOW AND SURFACE COLD FRONT WILL
APPROACH NORTHERN ARIZONA BRINGING SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 45 MPH. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
FOR PORTIONS OF NORTHEASTERN ARIZONA...AND A RED FLAG WARNING HAS
BEEN ISSUED.

BREEZY CONDITIONS WILL PERSIST OVERNIGHT SATURDAY INTO SUNDAY
MORNING...THEN VERY STRONG SOUTHWEST WINDS WILL DEVELOP SUNDAY WITH
GUSTS FROM 45 TO 55 MPH. THE STRONGEST WINDS ARE EXPECTED OVER THE
EASTERN HALF OF ARIZONA. THESE STRONG WINDS MAY PRODUCE AREAS OF
BLOWING DUST OVER EASTERN ARIZONA...INCLUDING THE INTERSTATE 40
CORRIDOR FROM FLAGSTAFF TO THE NEW MEXICO LINE. TRAVEL MAY BE
IMPACTED DUE TO POOR VISIBILITY.

A WIND ADVISORY OR HIGH WIND WATCH MAY BE REQUIRED FOR SUNDAY.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:31 PM MSTWind AdvisoryFGZApache, Coconino, Navajo, Yavapai29 hr

Nearby

Wind Advisories in Arizona, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.